# SDR ASAA2024060551683

- Difficulty date: June 5, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N854VA
- Make and model: Airbus A320-214
- Aircraft serial: 05058
- Aircraft time: 34,008 hours, 11,211 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225400
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FR68 CORRODED AROUND ANCHOR NUT ABOVE STGR. 23R. GROUNDED - YES. REMOVED AND REPLACED NUT PLATE ON FR 68 AT STR 23R AND BLENDED CORROSION AT NUT PLATE HOLE IAW A320 SRM 53-41-12-283-001 FIG 2 SHEET 1 AND FOUND TO BE IN LIMITS. BLEND OUT IS L=2.3" W=1.3" MATERIAL LOSS IS .009" ORIGINAL THICKNESS .098" REMAINING IS .089" MAX   ALLOWABLE LOSS IS .020" REPAIR IS CAT B INSPECTION THRESHOLD 60,000 FC INSPECTION METHOD DET RESTORED ALL PROTECTIVE FINISHES IAW A320 SRM 51-42-11 AND 51-75-12.
